Patients Multiple sclerosis
Topic of the discussion
Posted on 10/16/19 5:33 AM
I was diagnosed in May with MS. The medicine Tecfidera is what I was prescribed for it. I still have headaches everyday. I’m having loss of feeling in my right arm and leg again. This hasn’t happened since April when I thought I had a stroke. I have 2 friends with MS and they have never had this to happen to them. Anyone else here ever had this to happen to them?
Beginning of the discussion - 10/16/19Side effects after taking Tecfidera - Has anyone else had this? https://www.carenity.us/forum/multiple-sclerosis/your-opinion-on-multiple-sclerosis-treatments/symptoms-of-ms-1283
Posted on 10/16/19 5:38 AM
I was diagnosed in May with MS. I have been priscribed Tecfidera. I’m still having headaches daily. Lately I’ve been having loss of feeling in my right hand and leg. I have 2 friends with MS and they have never had this to happen to them. Has anyone here ever had this problem?